# SDR DALA2024050304900

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 34,248 hours, 13,136 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Interlock
- Part number: UNKNOWN
- Condition: Broken
- Location: Ground Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3805 -ATB- DUE TO LANDING GEAR HANDLE WOULD NOT RAISE WITHOUT OVERRIDE. CORRECTIVE ACTION: REPLACED BROKEN GROUND SPOILER INTERLOCK CABLE PER B737 AMM. OPS CHECKS GOOD.
